Generalized order statistics from q-exponential type- II distribution and its characterization

M. I. Khan, M. A. R. Khan, M. A. Khan

Abstract


This article is concerned with   exponential type-II distribution. Recurrence relations for single and product moments of generalized order statistics have been derived from  exponential type-II distribution. Single and product moments of ordinary order statistics and upper   records cases have been discussed as a special case from generalized order statistics.

Full Text: PDF

How to Cite this Article:

M. I. Khan, M. A. R. Khan, M. A. Khan, Generalized order statistics from q-exponential type- II distribution and its characterization, Journal of Mathematical and Computational Science, Vol 5, No 4 (2015), 507-516

Copyright © 2015 M. I. Khan, M. A. R. Khan, M. A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS